PRICE‐TENURE REGRESSIONS WITH CENSORED DATA

Robert C. Marshall, Gary A. Zarkin

Research output: Contribution to journalArticle

3 Scopus citations
Original languageEnglish (US)
Pages (from-to)335-341
Number of pages7
JournalOxford Bulletin of Economics and Statistics
Volume49
Issue number3
DOIs
Publication statusPublished - Aug 1987

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Social Sciences (miscellaneous)
  • Economics and Econometrics
  • Statistics, Probability and Uncertainty

Cite this